Open Access
Translator Disclaimer
July 1998 Multiple points of dilation-stable Lévy processes
Narn-Rueih Shieh
Ann. Probab. 26(3): 1341-1355 (July 1998). DOI: 10.1214/aop/1022855754


Let $X$ be a symmetric Lévy process in $\mathbb{R}^d, d = 2, 3$. We assume that $X$ has independent $\alpha_j$-stable components, $1 < \alpha_d \leq \dots \leq \alpha_1 < 2$ (a process with stable components, by Pruitt and Taylor), or more generally that $X$ is $d$-dimensionally self-similar with similarity exponents $H_j, H_j = 1/\alpha_j$ (a dilation-stable process, by Kunita). Let a given integer $k \geq 2$ be such that $k(H - 1) < H, H = \Sigma_{j=1}^d H_j$. We prove that the set of $k$-multiple points $E_k$ is almost surely of Hausdorff dimension

$$\dim E_k = \min (\frac{k - (k -1)H}{H_1}, d - \frac{k(H - 1)}{H_d})$$.

In the stable components case, the above formula was proved by Hendricks for $d = 2$ and was suspected by him for $d = 3$.


Download Citation

Narn-Rueih Shieh. "Multiple points of dilation-stable Lévy processes." Ann. Probab. 26 (3) 1341 - 1355, July 1998.


Published: July 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0948.60025
MathSciNet: MR1640347
Digital Object Identifier: 10.1214/aop/1022855754

Primary: 60G17

Keywords: dilation-stability , Hausdorff dimensions , Lévy processes , multiple points , self-similarity , stable components

Rights: Copyright © 1998 Institute of Mathematical Statistics


Vol.26 • No. 3 • July 1998
Back to Top